Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A note on the hyperbolic 4-orbifold of minimal volume


Author: Ruth Kellerhals
Journal: Trans. Amer. Math. Soc. 357 (2005), 793-793
DOI: https://doi.org/10.1090/S0002-9947-04-03509-3
Published electronically: July 16, 2004
Full-text PDF Free Access

Abstract | Additional Information

Abstract: Paper withdrawn by author after original posting date of July 16, 2004 and prior to preparation of the printed issue.


Additional Information

Ruth Kellerhals
Affiliation: Department of Mathematics, University of Fribourg, CH–1700 Fribourg, Switzerland
Email: Ruth.Kellerhals@unifr.ch

DOI: https://doi.org/10.1090/S0002-9947-04-03509-3
Received by editor(s): July 29, 2003
Received by editor(s) in revised form: September 17, 2003
Published electronically: July 16, 2004
Article copyright: © Copyright 2004 American Mathematical Society